# SDR AALA20131208003

- Difficulty date: December 8, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 67,044 hours, 35,065 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT IND DFW CREW REPORTED NLG WOULD NOT RETRACT ON TAKE-OFF.  FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED NLG SHCRADER VLV & PACKING.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.,
